# SDR IPXA2023100950591

- Difficulty date: October 2, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,301 hours, 13,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 251249
- Condition: No Test
- Location: Only
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: CABIN EMERGENCY LIGHTIING SYSTEM FAILS OPS CHECK REVIEWED
